# SDR SIMA20140830006

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN HAS SMALL CRACK JUST AFT OF FRAME 75 & ABOVE STRINGER 2L APPROX 3/8 INCH IN LENGTH.  EASI 6581 USED.  FREQ=400, LPF =100, V GAIN=74, H GAIN=63.  REPAIRED IAW ERS-EM-53MR-727.  SEE WIP & TASK ENTRIES FOR DETAILS.
